# SDR DALA2023042803340

- Difficulty date: April 25, 2023
- Submitted: April 28, 2023
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 101,028 hours, 14,278 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 SLIDE INDICATOR LIGHT INOP OR DAMAGED / LOCATIONS: 1L. CORRECTIVE ACTION: 1L SLIDE INDICATOR LT CHKS NML. PER B767 AMM 33-28. OK FOR SVC. (2736501)
